MAUDE Adverse Event Report: AVENU MEDICAL ELLIPSYS CATHETER; PERCUTANEOUS CATHETER FOR CREATION OF AN ARTER

AVENU MEDICAL ELLIPSYS CATHETER; PERCUTANEOUS CATHETER FOR CREATION OF AN ARTER
Catalog Number AMI6005
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a shipment of a demo (not for human use) ellipsys catheter was included in a sterile, for-human-use revenue order.The issue was identified during unpacking of the box received, prior to any patient use.No patient was involved.
 
Additional Manufacturer Narrative
Image analysis the image displays the shipping carton along with the unopened, pouched device.A yellow label reading "demo not for sale/not for human use" is affixed to the exterior of the shipping carton.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ELLIPSYS CATHETER
Common Device Name
PERCUTANEOUS CATHETER FOR CREATION OF AN ARTER
Manufacturer (Section D)
AVENU MEDICAL
27123 calle arroyo
#2101
san juan capistrano CA 92675
Manufacturer (Section G)
AVENU MEDICAL
27123 calle arroyo
#2101
san juan capistrano CA 92675
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23520761
Report Number3014251914-2025-00010
Device Sequence Number15869748
Product Code PQK
UDI-Device Identifier00763000496975
UDI-Public(01)00763000496975(17)260321(10)001603
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Catalogue NumberAMI6005
Device Lot Number001603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown